Parameter Dimensioning Algorithms of the PNNI Complex Node Model with Bypasses

Jin LIU  Zhisheng NIU  Junli ZHENG  

Publication
IEICE TRANSACTIONS on Communications   Vol.E83-B   No.3   pp.638-645
Publication Date: 2000/03/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Communication Networks and Services
Keyword: 
ATM networks,  PNNI,  QoS,  aggregation,  

Full Text: PDF>>
Buy this Article




Summary: 
In this paper, we propose optimization approaches for the parameter determination of the PNNI complex node model. Two optimal objectives are discussed: Least Square Approximation and Maximum Deviation Minimization. For each objective, we propose two practical criteria for setting up bypasses: Maximum Difference Removal and Largest Deviation Removal. Generalized inverse of matrix and linear programming techniques are used to find the solutions. The numerical results show that the least square approximation with the largest deviation removal criteria has the best performance as the number of bypasses increases.